# SDR 0400606303

- Difficulty date: April 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 64,170 hours, 8,401 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: G2b Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NBR 2 OVEN IN GALLEY 2B. PULLED CIRCUIT BREAKERS AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE OVEN AND OVEN CONTROL CIRCUIT BREAKER. OPERATIONAL CHECK GOOD.
